# SDR CALA2024040800995

- Difficulty date: March 31, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 78,387 hours, 32,413 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C231343
- Condition: Missing
- Location: Refuel Coupling
- Part time: 1,543 hours, 745 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 ACFT ARRIVED SMF WITH FUEL CAP MISSING. NOTIFIED TOMC OF FUEL CAP MISSING REF GMM 02-30-95. MEL APPLIED  - APPROVED FOR CDL 28A CAP, COUPLING R OFF 31-2825-9-0001 1343 ON 31-2825-9-0001 2466 CAP, COUPLING R OFF 31-2825-9-0001 1343 ON 0000 REMOVED AND REPLACED REFUEL/DEFUEL COUPLING/CAP IN REF TO 28-25-41 OPS CHECK GOOD.
